MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK, DOUBLOAD FW BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK, DOUBLOAD FW BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK, DOUBLOAD FW BL/W, BLK/W
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 12 september 2024, it was reported by a sales representative via email that an ar-3630-1 fibertak, doubload fw bl/w, blk/w was reported to have snapped during use.This occurred on (b)(6) 2024 on (b)(6) hospital during a rotator cuff repair.It was reported that the fibertak anchor was implanted and when surgeon passed one limb of the suture, it snapped off close to the mid part of the suture.Nothing sharp came in contact with any point of suture.The case was completed successfully using extra fiberwire.There was case involvement.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing.

Brand Name
FIBERTAK, DOUBLOAD FW BL/W, BLK/W
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20268959
Report Number1220246-2024-07785
Device Sequence Number7418908
Product Code MBI
UDI-Device Identifier00888867276871
UDI-Public(01)00888867276871(11)211018(17)260930(10)14359297
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberFIBERTAK, DOUBLOAD FW BL/W, BLK/W
Device Catalogue NumberAR-3630-1
Device Lot Number14359297
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown